MathSciNet Relay Station
MathSciNet bibliographic data
MR1288393 35B40 (35K57)
Herrero, Miguel A.; Velázquez, Juan J. L. Explosion de solutions d'équations paraboliques semilinéaires supercritiques. (French) [Blowup of solutions of supercritical semilinear parabolic equations] C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 2, 141–145.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement